Home > Published Issues > 2019 > Volume 8, No. 3, May 2019 >

Robust Control Law Using H-infinity for Wheeled Inverted Pendulum Systems

Pham Tam Thanh 1, Dao Phuong Nam2, Vu Van Tu 2, Tran Quang Huy 2, and Nguyen Van Huong 2
1. School of Electrical Engineering, Vietnam Maritime University
2. School of Electrical Engineering, Hanoi University of Science and Technology, Hanoi, Vietnam

Abstract—Many authors have utilized Lyapunov’s direct technique to design robust adaptive controllers. In recent years, the work of applying H? theory to control wheeled inverted pendulums is a topic of much concern due to its underactuated, external-disturbance-prone and nonlinear model. In this paper, we propose a new control method by applying the H-infinity and Backstepping technique based on Lyapunov’s direct technique to stabilize tracking error for converging to arbitrary ball of origin. Under disturbances belonging L2-space, the simulation results of WIP demonstrate the effectiveness of the proposed controller.

Index Terms— H∞ control, Backstepping design, Wheeled Inverted Pendulum, Linear Matrix Inequalities

Cite: Pham Tam Thanh, Dao Phuong Nam,Vu Van Tu, Tran Quang Huy, and Nguyen Van Huong, "Robust Control Law Using H-infinity for Wheeled Inverted Pendulum Systems," International Journal of Mechanical Engineering and Robotics Research, Vol. 8, No. 3, pp. 483-487, May 2019. DOI: 10.18178/ijmerr.8.3.483-487